# SDR UALA2012062203365

- Difficulty date: June 20, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CF9076, FUSELAGE SKIN DENT AFT OF FWD CARGO DOOR, BS 675, APPROX 1 INCH ABOVE STR 23, IS OUT OF LIMITS.  DUPLICATE OF PTT SEQ 0082076, THIS ENTRY FOR MJR-SDR REPORTING ONLY.  CUT OUT DENT DAMAGE AND FABRICATED AND INSTALLED A REPAIR DOUBLER PER SRM 53- 00-01.
